# SDR DL76L081155

- Difficulty date: September 3, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 77,514 hours, 11,526 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TURN OFF.  REPLACED EMERGENCY LIGHT PANEL DAL P/N 331702405.
